# SDR DALA2019052203154

- Difficulty date: December 21, 2018
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 89,142 hours, 40,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 ERA 573990-14 WAS ISSUED FOR A STRINGER 16L/SKIN REPAIR AT STA 560. CORRECTIVE ACTION: REPAIR ACCOMPLISHED ON N/R. REPLACED STRINGER FROM STA 530-630 STR 16L IAW SRM AND ER/A 573990-14 REV B. (0873386)
